www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/2189

Title: The Drinfel'd double of multiplier Hopf algebras
Authors: DELVAUX, Lydia
Van Daele, A
Issue Date: 2004
Publisher: ACADEMIC PRESS INC ELSEVIER SCIENCE
Citation: JOURNAL OF ALGEBRA, 272(1). p. 273-291
Abstract: Let <A, B> be a pairing of two regular multiplier Hopf algebras A and B. The Drinfel'd double associated to this pairing is constructed by using appropriate representations of A and B on the same vector space B circle times A. We realize the Drinfel'd double, denoted by D, as an algebra of operators on the vector space B circle times A. In the case that <A, B> is a multiplier Hopf*-algebra pairing, we prove that D is again a multiplier Hopf*-algebra. If A and B carry positive integrals, we prove that D also has a positive integral. This proof is not given before.
Notes: Limburgs Univ Ctr, Dept WNI, B-3590 Diepenbeek, Belgium. Catholic Univ Louvain, Dept Math, B-3001 Heverlee, Belgium.Delvaux, L, Limburgs Univ Ctr, Dept WNI, Univ Laan, B-3590 Diepenbeek, Belgium.lydia.delvaux@luc.ac.be alfons.vandaele@wis.kuleuven.ac.be
URI: http://hdl.handle.net/1942/2189
DOI: 10.1016/j.jalgebra.2003.03.003
ISI #: 000188064100011
ISSN: 0021-8693
Category: A1
Type: Journal Contribution
Validation: ecoom, 2005
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.